# SDR IPXA1564247

- Difficulty date: December 29, 2010
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 25,967 hours, 17,707 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Part number: 311N3510Y174
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, NR1 ENG NACELLE STRUT FWD FAIRING AREA, INBD BULB SEAL ATTACH ANGLE UNDER PANEL 431AT IS DAMAGED ON VERTICAL FLANGE, NAC STA 102.1 (MARKED).  R & R DAMAGED BULB SEAL ATTACH ANGLE IAW SRM 51-40-02, SRM 51-40-05 DWG 311N3510.
